Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A representation lattice isomorphism for the peripherical spectrum


Author: Josep Martínez
Journal: Proc. Amer. Math. Soc. 119 (1993), 489-492
MSC: Primary 47A35; Secondary 46B42, 47A10, 47B38, 47B65
DOI: https://doi.org/10.1090/S0002-9939-1993-1158005-8
MathSciNet review: 1158005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a representation isometric lattice isomorphism for the peripherical spectrum of a positive operator on a Banach lattice. By a representation lattice homomorphism, we mean that the peripherical spectrum of the operator is identified with the spectrum of the induced isometric lattice homomorphism. A simple proof of a "zero-two" law follows easily from our representation technique.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 46B42, 47A10, 47B38, 47B65

Retrieve articles in all journals with MSC: 47A35, 46B42, 47A10, 47B38, 47B65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1158005-8
Article copyright: © Copyright 1993 American Mathematical Society